MathSciNet Relay Station
MathSciNet bibliographic data
MR725391 11K38 (11K31)
Dumont, Jean-Marie Discrépance des progressions arithmétiques dans la suite de Morse. (French) [Discrepancy of the arithmetical progressions in the Thue-Morse sequence] C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), no. 3, 145–148.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement